If you need an accessible version of this item please contact JSTOR User Support

76.25 $a^{b}=b^{a}$: The Positive Integer Solution

F. Gerrish
The Mathematical Gazette
Vol. 76, No. 477 (Nov., 1992), p. 403
Published by: Mathematical Association
DOI: 10.2307/3618396
Stable URL: http://www.jstor.org/stable/3618396
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
403
    403